Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

The Grothendieck ring of the structure group of the geometric Frobenius morphism


Author: Markus Severitt
Journal: Trans. Amer. Math. Soc. 366 (2014), 5295-5322
MSC (2010): Primary 14L15, 20G05; Secondary 19E08, 17B50, 17B45
Published electronically: July 2, 2014
MathSciNet review: 3240925
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The geometric Frobenius morphism on smooth varieties is an fppf-fiber bundle. We study representations of the structure group scheme. In particular, we describe irreducible representations and compute its Grothendieck ring of finite dimensional representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14L15, 20G05, 19E08, 17B50, 17B45

Retrieve articles in all journals with MSC (2010): 14L15, 20G05, 19E08, 17B50, 17B45


Additional Information

Markus Severitt
Affiliation: Fakultät für Mathematik, Universitat Bielefeld, D-33615 Bielefeld, Germany

DOI: https://doi.org/10.1090/S0002-9947-2014-06026-1
Received by editor(s): July 25, 2012
Received by editor(s) in revised form: November 15, 2012
Published electronically: July 2, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.